Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Should I change the medications taking for thyroid storm because I am gaining weight, feeling fatigued and anxiety level is high ?

I just received my labwork from ast week due to I hae had some periodic black outs in the middle of conversations (one on one) with employees and on the phone and have no recollection of the conversation and have been repeating conversations 3 or 4 times which has become annoying to some of my close co workers. My husband thinks thyroid ( Hashimoto s whch I was finally diagnosed with 2 years ago sounds like something I made up for attention). My first labs show T3 Uptake - 36H and t4 (THYROXINE) 7.4, Free T-4 index 2.7 and TSH , 3rd Generation .20 L. The nurse practicioner told me to call my Endo. Asap that I was headed in the direction of a Thyroid Storm. I have had 10 Thoracic/ Lumbar epidurals over the last 11 months. I have gained close to 40 lbs and wasd concerned could this be causing some of my problem. But I got so upset when my husband considered it a joke I thougt what would happen if I just quit taking everything. I m very fatigued, my anxiety is at an all time high, I dod have some eye problems a couple of months back called \
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

The above report of the thyroid profile states, that there is mild elevation of the T4 level, normal range is between 0.8 to 2mg/dl... To confirm Hashimoto disease , TPO thyroid peroxide antibody must be present.. thyroid storm can occur only during thyroid surgery , there will be leak of thyroid hormone into the blood.... you are not suffering from thyroid storm.. your anxiety and other problems is due to hyperthyroidism... repeat , t4,t3 again.... consult your physician...hope i have answered your question...

Take care...
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor